# SDR CA120222005

- Difficulty date: November 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 1 hours
- Engine: Ge CF343B
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Connector
- Part number: 25200301
- Condition: Melted
- Location: Potable Water
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE WATER STERILIZER "FAILURE CHAN 1" LIGHT WAS ILLUMINATED. ACCESS TO THE NPS-A2 POTABLE WATER TRAETMENT UNIT, P/N: 9-10001-06 , S/N:1495MOD2.2 GAINED AND GALLEY CB PANEL B-8, PURIFIER WAS OPENED. THE CB WAS RESET AND VERIFIED THAT THE CHAMBER 1 LAMP WAS NOT ILLUMINATED.TO CONFIRM THE FAULT WAS A LAMP FAILURE, THE CB WAS OPENED AND THE TWO LAMP CONNECTORS SWAPPED. THE CB WAS RESET AND THE CHAMBER 1 LAMP ILLUMINATED. THIS CONFIRMED A UNIT FAILURER NOT A LAMP FAILURE. THE CB WAS OPENED AGAIN AND THE CONNECTORS PLACED BACK IN THEIR ORIGINAL POSITIONS AND THE CB RESET. THE CHAMBER 2 CONNECTOR STARTED ARCING AND MELTING THE PLASTIC CONNECTOR. THE CB WAS OPENED AS QUICKLY AS POSSIBLE-IT DID NOT OPEN BY ITSELF. THE CONNECTOR,EVEN INITS SEMI MELTED STATE WAS VERIFIED TO BE PROPERLY INSTALLED AND CONNECTED IAW THE NPS-A2 INSTALLATION AND SERVICE MANUAL, SECTION 4.4-LAMP REPLACEMENT.
